# SDR BA04028

- Difficulty date: November 5, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N672UW
- Make and model: Airbus A330-323
- Aircraft serial: 333
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31546
- Part serial: 3321
- Condition: Separated
- Location: Mlg
- Stage of operation: TO
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

FRA - ON TAKEOFF FROM FRA, THE  NR 4 TIRE LOST ITS RECAP.  THE RUBBER PUNCTURED THE RIGHT INBOARD SPOILER AND DENTED THE LEADING EDGE OF THE RIGHT INBOARD FLAP.  MAINTENANCE REPLACED THE NR 3 AND NR 4 TIRES, AND PERFORMED AN INTERIM REPAIR TO THE SPOILER FOR A FERRY FLIGHT TO CLT.  SUBSEQUENTLY, THE SPOILER WAS REPLACED AND A REPAIR ISSUED FOR THE FLAP DENTS.
